MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PTS, SIZE 3, 8MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC PTS, SIZE 3, 8MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC PTS, SIZE 3, 8MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577); Medical device site infection (4845)
Date of Event 07/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal brief, on (b)(6) 2013, patient underwent a left total knee arthroplasty (tka).Eventually, patient began to suffer from increasing pain, swelling, and instability in her left knee, which subsequently became infected.On (b)(6) 2017, patient underwent revision of her left optetrak device.Upon explanation of the optetrak device, patient¿s surgeon observed that there were signs of metal-wear debris, as well as evidence of micromotion between the metal augment and the tibial tray.The operative surgeon stated his belief that ¿this was the cause¿ of the infection that necessitated revision.No additional information.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitants: 02-012-44-3011 - logic tibia implant psc insert, sz 3, 11mm, (b)(6), 02-010-01-0230 - logic femoral ps cem left sz 3, (b)(6), 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t, (b)(6) , 200-02-35 - three peg patella 35mm, (b)(6), (b)(6) - gps knee implant kit, 05 0310 13 020.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of infection and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC PTS, SIZE 3, 8MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21401721
Report Number1038671-2025-01018
Device Sequence Number12892580
Product Code JWH
UDI-Device Identifier10885862003386
UDI-Public10885862003386
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2023
Device Model NumberLOGIC PTS, SIZE 3, 8MM
Device Catalogue Number02-012-42-3008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date06/16/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/19/2025
Date Device Manufactured06/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale